Hi there ive been suffering with depression and anxiety for many years ! Im finding it hard to cope at times and i worr im not putting to much on my wife as shes great help but shd has health problems to ! Ive also a sister who has and is a great help to us ! Im having really bad periods of not sleeping well or not at all i take amitriptalene,venefalaxine and quetiapine anybody taken or is taking them your help would be greatfully recieved thank you in advance david

4 Replies

  • Hi David

    Sorry your finding it tough. I can sympathise with you as my own sleep is terrible

    At the moment. Do you get out during the day as Excercise can help too. Also I find

    Reading before bed helps me a bit.

    It's a really tough one, is there any support group locally that you could go to,

    As I realise you don't want to put too much pressure on your wife.

    Also mention this to your Dr. As maybe your Meds need adjusting, as getting it right

    Is very hard.

    David sorry I feel I haven't been much help to you. Please take care.


  • Think i might as i cant get much sleep i got 1 hour last night and i was in work all day ! Also just found out this morning my mums back in hospital i think this is her third time this year she on dieuretics and a pap machine im just as worried as any other time ! Just have to try and hope for the best ! Thank you for your help take care hannah x

  • David

    Sorry to hear about your Mum, at least she will be getting good care,

    You have a lot on your plate and I know it can be hard to switch off.

    All the best wishes to your Mother for a speedy recovery and take care of

    Yourself too.


  • Hi David, I understand completely! My sleep pattern has been poor recently and is often accompanied by really bad night sweats. In the past I had amitriptyline but it made me feel so spaced out and sleepy (all the time which is ironic!) that I had to give up on it. Sorry I've not heard of the other two that you talked about. I'm currently waiting on starting anti-depressants in just over a week so that St John's wort that I have been taking is out of my system. I think I may be going back on citalopram. I too worry about causing my wife extra strain and I haven't told my parents as they are older and would worry excessively. It sounds good that you have your sister to help out too - she seems really understanding. I have found reading the posts here has been really helpful and reassuring. Yesterday I found a link in a post to the recovery letters which is a site dedicated to letters from people who have recovered from depression written for those currently suffering from it. I'm finding these helpful too - it might be worth a look. I think you can just google the recovery letters.

    Best wishes


You may also like...